MAUDE Adverse Event Report: MIDMARK CORPORATION ULTRA TRIM DENTAL CHAIR; MIDMARK ULTRA TRIM DENTAL CHAIR

MIDMARK CORPORATION ULTRA TRIM DENTAL CHAIR; MIDMARK ULTRA TRIM DENTAL CHAIR
Model Number 153758-003
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On april 11, 2025, it was reported to midmark corporation that the back of a dental chair detached from the base.No injury was indicated to patient.Per the service note, the shoulder bolts that hold the backrest at the side of the chair, behind the touch pad controls, became unthreaded.Due to having previously reporting like incidents, midmark corporation has complied to file this instance.
 
Additional Manufacturer Narrative
The device malfunction described in this report has been remedied by means of a corrective and preventive action on this device.The build date of this device was prior to implementation of the corrective and preventive action.No further concerns at the time of this report.

Brand Name
ULTRA TRIM DENTAL CHAIR
Common Device Name
MIDMARK ULTRA TRIM DENTAL CHAIR
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
MDR Report Key21959435
Report Number1523530-2025-00003
Device Sequence Number7227431
Product Code NRU
UDI-Device Identifier00841709108976
UDI-Public00841709108976
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number153758-003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown